# SDR CALA2025022000395

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 78,884 hours, 29,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 149A761116
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN LANDING GEAR AFT R/H CUTOUT O/B WEB IS CRACK ED. REPAIRED WEB AT MAIN LANDING GEAR AFT R/H CUTOUT O/B IAW B737-800 SRM 51-70-132R-4. HAECO GSO MECH V900535 INSP QC442. TRANSCRIBED FROM HAECO GSO NRC 9289223.
